| Model Number |
IPN039788 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "when the doctor gave the balloon counterpulsation treatment, the instrument displayed an alarm.It was found that the helium connecting pipe was not connected tightly.After the catheter was replaced, the alarm disappeared and no harm was caused to the patient".Additional information received stated that "the second iab was inserted at the same insertion site".No patient injury, harm, or consequence reported.Patient condition reported as "fine".
Event or Problem Description
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.